# SDR AALA202201287011

- Difficulty date: January 25, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 23,409 hours, 3,084 cycles
- System (JASC): 5630 · Door Windows
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED L1 FORWARD WINDOW DELAMINATED AND ARCING, RAN QUICK REFERENCE HANDBOOK AND TURNED POWER OFF **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
